# SDR SWAA2016021249012

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 49,954 hours, 28,967 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6565C26686
- Condition: Loose
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT, LOWER SKIN LOOSE AT ACTUATOR MOUNT POINT.  REPAIRED NR 4 SLAT IAW SRM.
